Alert archive / Ohio / Wind Advisories in 2025

Wind Advisory 7, NWS Wilmington, OH

October 18, 20258 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Oct 18, 2025, 10:13 PM EDT for 8 counties in Indiana; 32 counties in Ohio; 12 counties in Kentucky. It took effect at Oct 19, 2025, 3:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2025, 10:13 PM EDT (02:13 UTC)
In effect from
Oct 19, 2025, 3:00 AM EDT
Expired
Oct 19, 2025, 11:28 AM EDT
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

703 
WWUS71 KILN 190213
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1013 PM EDT Sat Oct 18 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191015-
/O.NEW.KILN.WI.Y.0007.251019T0700Z-251019T1600Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Brookville, Franklin, Butler, Erlanger,
Washington Court House, Ada, Versailles, West Jefferson,
Kettering, Eaton, Greenfield, Milford, Marysville, Owenton,
Independence, Mount Carmel, Bright, Burlington, West College
Corner, Pickerington, Chillicothe, Piketon, Augusta, Newport,
Tipp City, Camp Dix, Liberty, Osgood, Richmond, Mason,
Crittenden, Ripley, Bellefontaine, West Union, Downtown
Cincinnati, Withamsville, Mount Olivet, St. Marys, Carrollton,
Springfield, Camden, Oakbrook, Winchester, Greenville, Covington,
Xenia, Lebanon, Wheelersburg, Celina, Coldwater, Landen, Pike
Lake, Bellevue, Fairfield, Falmouth, Peebles, Fort Thomas,
Lancaster, Dayton, Georgetown, Aurora, Dillsboro, Kenton,
Portsmouth, Hamilton, Warsaw, Circleville, Batesville,
Beavercreek, Milan, Springboro, Rising Sun, Mount Orab, Delaware,
Williamstown, Oxford, Florence, Piqua, Day Heights, Newark,
Maysville, Lawrenceburg, Mulberry, Troy, Dry Ridge, Downtown
Dayton, Tollesboro, Greendale, Seaman, Hidden Valley, Vanceburg,
Mount Repose, Plain City, Minster, Vevay, Wilmington, Fairborn,
New Bremen, Logan, London, Connersville, Alexandria, Middletown,
Downtown Columbus, Blanchester, Head Of Grassy, Wapakoneta,
Summerside, Brooksville, Hillsboro, Manchester, Urbana, Highland
Heights, Aberdeen, Waverly, and Sidney
1013 PM EDT Sat Oct 18 2025

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON EDT SUNDAY...

* WHAT...South winds 15 to 25 mph with isolated gusts of 40 to 50 
  mph possible.

* WHERE...Portions of east central and southeast Indiana, northeast 
  and northern Kentucky, and central, south central, southwest, and 
  west central Ohio.

* WHEN...From 3 AM to noon EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$
4 follow-up statements
286 
WWUS71 KILN 190222
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1022 PM EDT Sat Oct 18 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191030-
/O.CON.KILN.WI.Y.0007.251019T0700Z-251019T1600Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Brookville, Franklin, Butler, Erlanger,
Washington Court House, Ada, Versailles, West Jefferson,
Kettering, Eaton, Greenfield, Milford, Marysville, Owenton,
Independence, Mount Carmel, Bright, Burlington, West College
Corner, Pickerington, Chillicothe, Piketon, Augusta, Newport,
Tipp City, Camp Dix, Liberty, Osgood, Richmond, Mason,
Crittenden, Ripley, Bellefontaine, West Union, Downtown
Cincinnati, Withamsville, Mount Olivet, St. Marys, Carrollton,
Springfield, Camden, Oakbrook, Winchester, Greenville, Covington,
Xenia, Lebanon, Wheelersburg, Celina, Coldwater, Landen, Pike
Lake, Bellevue, Fairfield, Falmouth, Peebles, Fort Thomas,
Lancaster, Dayton, Georgetown, Aurora, Dillsboro, Kenton,
Portsmouth, Hamilton, Warsaw, Circleville, Batesville,
Beavercreek, Milan, Springboro, Rising Sun, Mount Orab, Delaware,
Williamstown, Oxford, Florence, Piqua, Day Heights, Newark,
Maysville, Lawrenceburg, Mulberry, Troy, Dry Ridge, Downtown
Dayton, Tollesboro, Greendale, Seaman, Hidden Valley, Vanceburg,
Mount Repose, Plain City, Minster, Vevay, Wilmington, Fairborn,
New Bremen, Logan, London, Connersville, Alexandria, Middletown,
Downtown Columbus, Blanchester, Head Of Grassy, Wapakoneta,
Summerside, Brooksville, Hillsboro, Manchester, Urbana, Highland
Heights, Aberdeen, Waverly, and Sidney
1022 PM EDT Sat Oct 18 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON EDT SUNDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of east central and southeast Indiana, northeast 
  and northern Kentucky, and central, south central, southwest, and 
  west central Ohio.

* WHEN...From 3 AM to noon EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$
928 
WWUS71 KILN 190916
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
516 AM EDT Sun Oct 19 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191600-
/O.CON.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Union-Delaware-Miami-Champaign-Clark-Madison-Franklin-
Licking-Preble-Montgomery-Greene-Fayette-Pickaway-Fairfield-
Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Wheelersburg, Hidden Valley, London,
Wilmington, Burlington, Washington Court House, Camp Dix, Mount
Repose, Springboro, Plain City, Kenton, Highland Heights,
Lawrenceburg, Marysville, Bright, Bellefontaine, Augusta, Newark,
Greenfield, Alexandria, Tipp City, Coldwater, Downtown
Cincinnati, Vevay, Minster, Mount Olivet, Landen, Fairfield,
Downtown Columbus, Manchester, Owenton, Hillsboro, Kettering,
Lancaster, Day Heights, Milan, Mount Carmel, Greendale, Rising
Sun, Carrollton, Pike Lake, Dayton, Milford, Greenville,
Aberdeen, Troy, Circleville, Williamstown, Liberty, Florence,
Wapakoneta, Sidney, Aurora, Batesville, Ripley, Portsmouth,
Downtown Dayton, Oakbrook, Xenia, New Bremen, Dillsboro, Butler,
Independence, Mason, Chillicothe, Richmond, Springfield, Fort
Thomas, Hamilton, Osgood, Newport, Tollesboro, Connersville,
Falmouth, Pickerington, St. Marys, Waverly, Head Of Grassy,
Withamsville, Urbana, Mulberry, Piqua, Fairborn, Vanceburg,
Oxford, Mount Orab, West Jefferson, Warsaw, West College Corner,
Seaman, Brooksville, Camden, Summerside, Franklin, Piketon,
Blanchester, Erlanger, Brookville, Lebanon, Ada, Dry Ridge,
Beavercreek, Bellevue, Versailles, Covington, Celina, Logan,
Middletown, Winchester, Peebles, West Union, Maysville,
Crittenden, Georgetown, Eaton, and Delaware
516 AM EDT Sun Oct 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of east central and southeast Indiana, northeast 
  and northern Kentucky, and central, south central, southwest, and 
  west central Ohio.

* WHEN...Until noon EDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Gusts of 30 to 40 mph will be common, but the 
  highest gusts near 50 mph will be sporadic. Gusts will decrease 
  behind a cold front that will move through the area this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$
270 
WWUS71 KILN 191335
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
935 AM EDT Sun Oct 19 2025

INZ050-058-059-066-073-074-OHZ026-034-035-042>044-051-060-061-070-
191445-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Miami-Preble-Montgomery-Butler-
Including the cities of Tipp City, Celina, Piqua, Coldwater, Ada,
Aurora, Osgood, Hamilton, Middletown, Lawrenceburg, St. Marys,
Kettering, Liberty, Milan, Batesville, Greenville, Brookville,
Dillsboro, Hidden Valley, New Bremen, Fairfield, Greendale,
Minster, Downtown Dayton, Versailles, Connersville, Richmond,
Oxford, Camden, Wapakoneta, Bright, Eaton, Kenton, Sidney, West
College Corner, Bellefontaine, and Troy
935 AM EDT Sun Oct 19 2025

...WIND ADVISORY IS CANCELLED...

Gusty winds of 25 to 35 mph are still possible through late morning 
as a cold front moves east, however the threat of damaging winds has 
diminished in areas impacted by precipitation this morning.


$$

INZ075-080-KYZ089>100-OHZ045-046-052>056-062>065-071>074-077>082-088-
191600-
/O.CON.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union-Delaware-
Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway-
Fairfield-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Withamsville, Washington Court House,
Logan, Ripley, Springfield, Greenfield, Fort Thomas,
Pickerington, Hillsboro, Piketon, Erlanger, Mount Olivet, Xenia,
Urbana, Independence, Warsaw, Newark, Bellevue, London,
Wilmington, Marysville, Delaware, Tollesboro, Circleville,
Fairborn, Rising Sun, Owenton, Covington, Springboro, Alexandria,
Lancaster, Newport, Highland Heights, Head Of Grassy, Burlington,
Dayton, Summerside, Mount Repose, Florence, Wheelersburg,
Manchester, Aberdeen, Pike Lake, Dry Ridge, Waverly, Butler, Camp
Dix, Mason, Augusta, Milford, Franklin, Maysville, West
Jefferson, Landen, Vanceburg, West Union, Beavercreek,
Winchester, Blanchester, Peebles, Portsmouth, Mount Orab,
Lebanon, Crittenden, Brooksville, Day Heights, Downtown Columbus,
Vevay, Carrollton, Seaman, Mulberry, Falmouth, Georgetown,
Downtown Cincinnati, Mount Carmel, Oakbrook, Williamstown, Plain
City, and Chillicothe
935 AM EDT Sun Oct 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 35 mph.

* WHERE...Portions of southeast Indiana, northeast and northern 
  Kentucky, and central, south central, southwest, and west central 
  Ohio.

* WHEN...Until noon EDT today.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle.

Secure outdoor objects.

&&

$$
339 
WWUS71 KILN 191528
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1128 AM EDT Sun Oct 19 2025

INZ075-080-KYZ089>100-OHZ045-046-052>056-062>065-071>074-077>082-088-
191630-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-251019T1600Z/
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-
Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Union-Delaware-
Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway-
Fairfield-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
Including the cities of Withamsville, Washington Court House,
Logan, Ripley, Springfield, Greenfield, Fort Thomas,
Pickerington, Hillsboro, Piketon, Erlanger, Mount Olivet, Xenia,
Urbana, Independence, Warsaw, Newark, Bellevue, London,
Wilmington, Marysville, Delaware, Tollesboro, Circleville,
Fairborn, Rising Sun, Owenton, Covington, Springboro, Alexandria,
Lancaster, Newport, Highland Heights, Head Of Grassy, Burlington,
Dayton, Summerside, Mount Repose, Florence, Wheelersburg,
Manchester, Aberdeen, Pike Lake, Dry Ridge, Waverly, Butler, Camp
Dix, Mason, Augusta, Milford, Franklin, Maysville, West
Jefferson, Landen, Vanceburg, West Union, Beavercreek,
Winchester, Blanchester, Peebles, Portsmouth, Mount Orab,
Lebanon, Crittenden, Brooksville, Day Heights, Downtown Columbus,
Vevay, Carrollton, Seaman, Mulberry, Falmouth, Georgetown,
Downtown Cincinnati, Mount Carmel, Oakbrook, Williamstown, Plain
City, and Chillicothe
1128 AM EDT Sun Oct 19 2025

...WIND ADVISORY IS CANCELLED...

A thin line of showers that is pushing into central/southern Ohio 
and northeast Kentucky is continuing to weaken, with wind gusts only 
in the 25-30 mph range. While additional wind gusts with showers are 
likely this afternoon, wind gusts will generally top out at about 40 
mph.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 18, 8:00 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Oct 18, 8:00 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
800 PM EDT Sat Oct 18 2025

.SYNOPSIS...
Showers and breezy conditions are expected through the
daytime Sunday before drier and cooler air returns for the first
half of the upcoming week. Even cooler air will settle into the
region by midweek and beyond, with slightly below normal
temperatures persisting through much of the upcoming week. Some
showers will also be possible midweek with the arrival of the
chillier airmass.

&&

.NEAR TERM /THROUGH SUNDAY/...
For this afternoon, a mix of sun and clouds amidst WAA will help
temps climb into the lower 80s just about everywhere. The standing
daily record high of 83F may be challenged at KCMH if sunshine can
persist for long enough. SW winds of 10-15kts will gust to around
20kts at times mid/late afternoon before briefly subsiding toward
sunset.

The first strong/deep system of the season for the region will
impact the OH Vly tonight through the day Sunday, with showers and
very breezy conditions evolving during this time period.

An expansive trough digging into the Upper Midwest has allowed for
deep-layer SW flow to become established from the mid MS Rvr Vly NE
into the OH Vly, promoting a strengthening of the deep-layer winds
as well with the ridge axis positioned along the eastern seaboard.
Digging S/W energy around the base of this sharpening trough will
promote rapid cyclogenesis in the mid MS Rvr Vly late this evening,
with the sfc low translating to the NE from near St. Louis around
00z to near Detroit by 12z. LL wind fields will respond accordingly,
with an enhanced LLJ developing tonight on the ern side of the
trough, with H8 winds on the order of 50-55kts nosing NE into the
local area after midnight. 925mb winds will approach 45kts between
midnight and daybreak as the strengthening LL wind field impinges to
the N into the local area, with strongest sustained sfc winds
evolving by/past 08z. The dynamics at play here are certainly
impressive and are fairly typical of a strong mid latitude cyclone
this time of the year.

Strong/deep forcing and enhanced deep-layer and LL wind fields will
spread to the E into the ILN FA late tonight into the predawn hours
Sunday, with most of the local rain associated with this system
holding off until after 06z, with the most widespread pre-frontal
rain expected between 08z-16z from W to E, respectively.

Fcst soundings from a number of solutions, including hi-res CAMs,
show two important items that will be watched carefully as we
progress through the next 12-18 hours. The first of these will be
the expected lack of instby, with a rather unfavorable LL
thermodynamic environment with eastward extent. This will limit the
overall coverage of thunder and convective intensity, likely
inhibiting (at least to some degree) the potential for strong/severe
storms in the traditional sense. This being said, the second item to
monitor will be the maintenance of a very shallow isothermal layer
between 925mb and the sfc that will help keep some of the stronger
winds aloft from translating to the ground in the steadier precip.
This small stable layer, however, could be overcome in two different
scenarios. The first (and more likely) scenario would be on the
leading edge of the rain where, initially, steeper LL lapse rates
will still exist with a fairly dry sub-cloud layer. Near the onset
of the steadier rain, relatively little precip may actually reach
the ground as the LL profile slowly saturates. And if the precip is
too minimal, light rain falling into and evaporating within the sub-
cloud layer may steepen the low-level lapse rates and enhance mixing
for a brief period of time until rain becomes steady enough to
effectively saturate/stabilize the BL. The second (and less likely)
way the small stable layer could be overcome is through traditional
convective processes along a thin/narrow low-topped convective line.
This may allow for convective enhancements to become realized
above/beyond the background synoptic-scale flow. The background
synoptic-scale flow will promote southerly winds of 20-25kts, with
gusts to 30-35kts, especially between 08z-16z. The convective
enhancements certainly could bring gusts on the order of 40-45 kts,
but do think this would be somewhat brief/isolated in nature and
therefore it would be best to be handled with short-fuse SPSs and/or
warnings (if necessary). Do think that most spots will see peak wind
gusts around 35kts late tonight through Sunday morning, with
isolated instances of 40-45kts where either evaporative cooling on
the leading edge of the precip or convective processes along a low-
topped linear structure are able to overwhelm the otherwise marginal
near-sfc lapse rates. Bottom line is that the setup for strong
synoptic-scale gusts of 40+kts or strong/severe "storms" is very
marginal, but could be materialize in very brief/localized instances.

&&

.SHORT TERM /SUNDAY NIGHT/...
As we progress into late morning, the pre-frontal semi-linear
showers/low-topped convection will exit to the E, with a relative
lull in both precip and gustiness expected from about 16z-18z or so.
Past 18z, the sharpening trof axis will approach from the W, with an
abrupt increase in deep-layer forcing once again mid afternoon
through the evening. This will occur coincident with the steepening
of LL lapse rates as cooler air aloft advects in from the NW. This
will promote the development of additional rain on the "backside" of
the departing sfc system within the CAA regime. In fact, thunder
seems much more plausible by mid/late afternoon than will be the
case through the morning as enough instby may develop in the
burgeoning CAA regime to allow for thunderstorms mid/late day. The
sfc pressure gradient will again tighten, leading to increased
synoptic-scale sustained winds and gusts between 18z-04z before the
system departs the ILN FA altogether around midnight. Additional
rainfall of half to three quarters of an inch will be possible late
day through the evening, with WNW winds of 15-20kts, and gusts to
35kts, expected during this time frame. Total rainfall by Sunday
night will generally range from 0.75" to 1.25" across the board.

Temps on Sunday will be non-diurnal in nature with CAA evolving area-
wide by early afternoon. Nearly-steady temps through the morning
will slowly fall into the afternoon as CAA intensifies. Daybreak
temps will range from the upper 60s in the lower Scioto Valley, NE
KY, and central OH to the lower 60s W of I-75. By late afternoon,
the temp gradient will range from the lower 60s in the E to the mid
50s in the W.

Expansive cloud cover will linger through the first part of Sunday
night, but even with this, temps should dip into the upper 30s to
lower 40s by sunrise Monday with the airmass change and clearing
skies.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
High pressure briefly builds in from south across the Ohio Valley on
Monday. Sunny skies and southwesterly winds help highs reach into
the lower to middle 60s areawide. For Tuesday night, dry conditions
remain in place for the first half of the night. Winds stay elevated
as the Ohio Valley is sandwiched between high pressure to the
southeast and a strong low over the northern Great Lakes. Forecast
lows only drop into the upper 40s as clouds increase along with
rain chances.

By Tuesday morning, rain chances arrive when another cold front
moves through the region. Moisture return appears to be fairly weak
along with forcing. Cooler, drier air moves in behind the front
Tuesday night and into the middle of the work week. Wednesday night
is likely to be the coldest night this week with lows dropping into
the 30s for most locations. Frost potential will need to be
monitored, but winds may remain strong enough overnight to prevent
widespread frost formation. Cloud cover could also inhibit frost.

A slow moderating trend develops for the end of the work week when
high pressure slowly drifts further southeast. Rain chances also
return toward the weekend when a weak low potentially moves in from
the Mississippi River Valley.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Spotty showers are building along the IN/OH border this evening,
with most of the showers generally remaining light and scattered.
Given the weaker trend of these showers, have removed the PROB30
during the beginning of the taf period for our western terminals, but
keep in mind there may be a brief shower during the first few hours
of the taf period.

Near 06z, there will be a more organized band of showers that
will begin to move towards our western terminals (KDAY and
KCVG/KLUK). Surface winds will begin to increase during this time as
well, but the 06z-12z window will be when LLWS potential will be
maximized.

As this initial band of showers moves through, some pockets of
enhanced surface winds will be possible (35-40+ kts), which is
reflected in the TEMPO groups. As the surface gradient continues to
tighten, sustained surface winds and wind gusts will continue to
increase through the morning hours. There may be a brief period of
winds becoming lighter during the mid-to-late morning hours
immediately behind the cold front, but winds will quickly increase
again (sustained 15-20 kts with gusts of 25-30 kts) and shift towards
the WNW.

A brief lull in the precipitation is expected immediately behind the
cold front, but models show numerous showers and perhaps a few
thunderstorms developing late Sunday morning into the afternoon.
Continue to include a TSRA mention Sunday afternoon given the signal
for instability building in.

Confidence is high on MVFR CIGs developing and persisting through
the daylight hours Sunday. CIGs likely drop below 2000 ft AGL, but
confidence is low on IFR CIGs developing. Brief periods of MVFR/IFR
vsbys possible with the heavier pockets of rainfall.

In the extended KCVG taf... highlight the improvement back to VFR
CIGs along with rain potential ending.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Oct 18, 4:32 PM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
432 PM EDT Sat Oct 18 2025

KYZ098>100-OHZ046-055-056-064-065-073-074-081-082-088-192045-
Robertson-Mason-Lewis-Delaware-Franklin-Licking-Pickaway-Fairfield-
Ross-Hocking-Adams-Pike-Scioto-
432 PM EDT Sat Oct 18 2025

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky, central Ohio and south central Ohio.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts around 40 MPH are likely Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>045-
051>054-060>063-070>072-077>080-192045-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Miami-Champaign-Clark-
Madison-Preble-Montgomery-Greene-Butler-Warren-Clinton-Hamilton-
Clermont-Brown-Highland-
432 PM EDT Sat Oct 18 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northern Kentucky, central Ohio, south central
Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Tonight.

Wind gusts around 45 MPH are likely late tonight, especially
on the leading edge of the widespread showers. Some sporadic
isolated higher gusts will be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts around 45 MPH are likely early Sunday morning, especially
on the leading edge of the widespread showers. While winds may
briefly subside late morning through mid afternoon, gusts to 40 MPH
will be possible once again late afternoon through the evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2025Wind Advisories in Kentucky, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.